MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU212110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular treatment of a coarctation of the thoracic aorta and a descending thoracic aortic dissection with gore® tag® thoracic branch endoprosthesis (tgu212110/16460122).It was reported the patient had a fever prior to the implant procedure.The patient tolerated the procedure.On (b)(6) 2018, the patient underwent treatment for a pseudoaneurysm distal to the implanted gore® tag® thoracic branch endoprosthesis.There was a possible infection still present.The physician implanted an additional gore® tag® thoracic branch endoprosthesis (thu212110/16576646a).The patient tolerated the procedure.The physician is taking a wait and watch approach for the possible infection.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7713157
Report Number2017233-2018-00411
Device Sequence Number11016758
Product Code MIH
UDI-Device Identifier00733132617777
UDI-Public00733132617777
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Catalogue NumberTGU212110
Device Lot Number16460122
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ASPIRIN
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age29 YR
Patient Weight87